Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43773
Title: The structure of Leibniz superalgebras admitting a multiplicative basis
Authors: Albuquerque, Helena 
Barreiro, Elisabete 
Calderón Martín, Antonio J. 
Sánchez Delgado, José María 
Issue Date: 2016
Publisher: Elsevier
Project: UID/MAT/00324/2013 
Serial title, monograph or event: Journal of Geometry and Physics
Volume: 110
URI: http://hdl.handle.net/10316/43773
Other Identifiers: 10.1016/j.geomphys.2016.07.011
DOI: 10.1016/j.geomphys.2016.07.011
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Superalgebra_Leibniz_mult.pdf333.83 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Nov 8, 2019

WEB OF SCIENCETM
Citations

2
checked on Nov 7, 2019

Page view(s) 50

250
checked on Nov 13, 2019

Download(s)

42
checked on Nov 13, 2019

Google ScholarTM

Check

Altmetric

Dimensions


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.